OpenstarTs >
EUT-Periodici >
Rendiconti dell’Istituto di matematica dell’Università di Trieste: an International Journal of Mathematics >
Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.39 (2007) >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4107

Title: On a Quasilinear Parabolic System Modelling the Diffusion of Radioactive Isotopes
Authors: Comparini, Elena
Pescatore, Claudio
Ughi, Maura
Keywords: Parabolic systems
Diffusion
Issue Date: 2007
Publisher: EUT Edizioni Università di Trieste
Citation: E. Comparini, C. Pescatore, M. Ughi, "On a Quasilinear Parabolic System Modelling the Diffusion of Radioactive Isotopes”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 39 (2007), pp. 127-140
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
39 (2007)
Abstract: We consider a model for the diffusion of N species of isotopes of the same element in a medium, consisting in a parabolic quasilinear system, with Dirichlet boundary condition, in the general hypothesis that the diffusion coefficients possibly are all different. We prove existence and uniqueness of classical solution in the physically relevant assumption that the total concentration of the element is positive and bounded.
URI: http://hdl.handle.net/10077/4107
ISSN: 0049-4704
Appears in Collections:Rendiconti dell' Istituto di matematica dell‘ Università di Trieste: an International Journal of Mathematics vol.39 (2007)

Files in This Item:

File Description SizeFormat
CompariniPescatoreUghiRendMat39.pdf142.1 kBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.